# SDR ASOA2014021009931

- Difficulty date: January 12, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE  TO FRAME AND THE SERVICE DOOR SILL IS CORRODED AT BS 319.7.  LOCATED AND DRILLED NEW ATTACH ANGLE AND INSTALLED IAW SRM 51-40-11, 51-42-06 & 51-42-21.
